# SDR UPS08852731

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1306-150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, MCC FLOOR SEAT TRACK LBL 59 CORROSION AND WEAR MARKS BS 1306 TO 1350.  INSTALLED 1EA PLUG AND 1 CHANNEL BS 1320-1326 LBL 59 IAW SRM 51-03- 01 (AREAS STA 1306-1319 AND 1326-1350 BLENDED AND WITHIN LIMITS IAW SRM 53-02-03 FIG 012).
